American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11M99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Sheng-Chi Liu. Simultaneous nonvanishing of $GL(2) \times GL(2)$ and $GL(2)$ $L$-functions. Proc. Amer. Math. Soc. 142 (2014) 1953-1964.
Abstract, references, and article information
View Article: PDF

[2] George Boxer and Peter Diao. Effective nonvanishing of canonical Hecke $L$-functions. Proc. Amer. Math. Soc. 138 (2010) 3891-3897. MR 2679611.
Abstract, references, and article information
View Article: PDF

[3] Zhong-hua Li. Sum of multiple $q$-zeta values. Proc. Amer. Math. Soc. 138 (2010) 505-516. MR 2557168.
Abstract, references, and article information
View Article: PDF

[4] V. S. Varadarajan. Euler and his work on infinite series. Bull. Amer. Math. Soc. 44 (2007) 515-539. MR 2338363.
Abstract, references, and article information
View Article: PDF

[5] Jonathan M. Borwein, David M. Bradley, David J. Broadhurst and Petr Lisonek. Special values of multiple polylogarithms. Trans. Amer. Math. Soc. 353 (2001) 907-941. MR 1709772.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Jianqiang Zhao. Analytic continuation of multiple zeta functions. Proc. Amer. Math. Soc. 128 (2000) 1275-1283. MR 1670846.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Richard E. Crandall. Fast evaluation of multiple zeta sums. Math. Comp. 67 (1998) 1163-1172. MR 1459385.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Djurdje Cvijovic and Jacek Klinowski. Continued-fraction expansions for the Riemann zeta function and polylogarithms. Proc. Amer. Math. Soc. 125 (1997) 2543-2550. MR 1422859.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Djurdje Cvijovic and Jacek Klinowski. New rapidly convergent series representations for $\zeta(2n+1)$. Proc. Amer. Math. Soc. 125 (1997) 1263-1271. MR 1376755.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] David H. Bailey, Jonathan M. Borwein and Richard E. Crandall. On the Khintchine constant. Math. Comp. 66 (1997) 417-431. MR 1377659.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] E. T. Bell. Applications of analysis to the arithmetic of higher forms . Trans. Amer. Math. Soc. 25 (1923) 185-189. MR 1501237.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1